# SDR DXTA2009032302558

- Difficulty date: March 22, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 2,472 hours, 1,913 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216011
- Part serial: 0963
- Condition: Worn
- Location: Mlg
- Part time: 982 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED RT MAIN GEAR WHEEL BRAKES ASSY. INSTALLED O/H CUSTOMER SUPPLIED MAIN GEAR WHEEL BRAKE ASSY.  PERFORMED EMERGENCY BRAKE SYS OPS CHECK AND BLED THE ANTISKID BRAKE SYS WITH NO DEFECTS NOTED.  ALL WORK DONE IAW MM CHAP 32-42-01.
